# SDR WAIA2017122200001

- Difficulty date: December 20, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N111YW
- Make and model: Cessna 650
- Aircraft serial: 6500223
- Aircraft time: 8,176 hours, 5,254 cycles
- Engine: Hnywl TFE73120
- Engine time: 8,042 hours, 5,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELLED A SMOKE ODOR IN THE COCKPIT. FIRST IMPRESSION WAS THAT IT WAS FUMES FROM ANOTHER AIRPLANE. CONTINUED TO THE HOLDING POINT AND RECEIVED A TAXI CLEARANCE. AT THIS POINT THE ODOR HAD BECOME MUCH STRONGER.IMMEDIATELY CANCELED TAXI CLEARANCE AND TURNED BACK INTO THE RAMP. THE ODOR AND VIEW OF WHAT WAS THOUGHT WAS SMOKE HAD BECOME MUCH MORE PRONOUNCED.  IMMEDIATELY SHUT DOWN THE AIRCRAFT.  THE ODOR AND SMOKE HAD DISSIPATED SLIGHTLY.  TROUBLESHOT, MIGHT BE AN AIR CYCLE MACHINE FAILURE. AFTER ABOUT 20-30 MINUTES OF TROUBLESHOOTING DECIDED TO DO AN ENGINE START WHILE ISOLATING THE COCKPIT ACM.  TAXIED OUT TO THE RUN UP AREA AIRPLANE WOULD FUNCTION NORMALLY WITHOUT THE ACM.  ACFT CONTINUED TO DESINATION.
